# SDR AALA202409302369

- Difficulty date: September 18, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 35,128 hours, 15,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502158
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD BAFFLE ATTACH CLIP AT STA 500G, S26R. REPLACED CLIP PER AARD 51-00-05-1.
